# SDR HEEA083483

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,824 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: 100005430
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER HEADSET RT EAR DOES NOT RECEIVE. REPLACED WITH SERVICEABLE HEADSET.
